# SDR UALA2012110706389

- Difficulty date: November 6, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 83,839 hours, 13,403 cycles
- Engine: Pwa PW4060
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 28312
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT SHOULDER HEATER INOP IN 'LOW'&'HI'.  NO AIRFLOW AT ALL FROM GRILLES UNDER WINDOWS 2L & 3L.  NO AIRFLOW NO HEAT.  HEATER PCN 563-0014. CHECKED FOR AIRFLOW.  NO DIFFERENT THAN FIRST OFFICERS SIDE.  REPLACED CAPTAIN'S SHOULDER HEATER PER MM.  OPS CHECK IN AIR MODE NO HEAT.  HEATER OPS OK, NO AIRFLOW.  MM 21-45-02-401 (SHOULDER HEAT) & MM 21-22-02-401 (FLOW ORIFICE) FOR DUCT LAYOUT.  LOW FLOW COULD BE DUCT WORK ISSUE OR CLOGGED ORIFICE.  CLN:CLEANED DUCT, OPS NORMAL.
